• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 4
Sort:
by name
by year
Article
Krichever I. M. Annals of Mathematics. 2010. Vol. 172. No. 1. P. 485-516.

We prove Welters’ trisecant conjecture: an indecomposable principally polarized abelian variety X is the Jacobian of a curve if and only if there exists a trisecant of its Kummer variety K(X).

Added: Apr 17, 2014
Article
Sergeev A., Veselov А. Annals of Mathematics. 2011. No. 173. P. 663-703.
Added: Sep 9, 2014
Article
Bufetov A. I. Annals of Mathematics. 2014. Vol. 179. No. 2. P. 431-499.

The aim of this paper is to obtain an asymptotic expansion for ergodic integrals of translation ows on at surfaces of higher genus (Theorem 1) and to give a limit theorem for these ows (Theorem 2). © 2014 Department of Mathematics, Princeton University.

Added: Feb 19, 2014
Article
Orlov D. O., Katzarkov L., Auroux D. Annals of Mathematics. 2008. No. 167:3. P. 867-943.
Added: Feb 23, 2011